logo AFST

Sur les familles exponentielles naturelles réelles de grand-Babel
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 4, pp. 763-800.
@article{AFST_1995_6_4_4_763_0,
     author = {Kokonendji, C\'elestin Clotaire},
     title = {Sur les familles exponentielles naturelles r\'eelles de {grand-Babel}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {763--800},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 4},
     number = {4},
     year = {1995},
     doi = {10.5802/afst.811},
     zbl = {0872.62014},
     mrnumber = {1623464},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.811/}
}
Célestin Clotaire Kokonendji. Sur les familles exponentielles naturelles réelles de grand-Babel. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 4, pp. 763-800. doi : 10.5802/afst.811. https://afst.centre-mersenne.org/articles/10.5802/afst.811/

[1] Bar-Lev (S.K.), Bshouty (D.) et Enis (P.) .- Variance functions with meromorphic means, Ann. of Proba. 19 (1991), pp. 1349-1366. | MR 1112420 | Zbl 0735.62010

[2] Bar-Lev (S.K.) et Enis (P.) .- Reproducibility and natural exponential families with power variance functions, Anna. Statist. 14 (1987), pp. 1507-1522. | MR 868315 | Zbl 0657.62016

[3] Bar-Lev (S.K.), Enis (P.) et Letac (G.) .- Sampling models with admit a given general exponential family as conjugate family of priors, Ann. Statist. (à paraître) (1994). | MR 1311990 | Zbl 0827.62002

[4] Barndorff-Nielsen (O.E.) .- Information and exponential families in statistical theory, Wiley, New-York (1978). | MR 489333 | Zbl 0387.62011

[5] Barndorff-Nielsen (O.E.) .- Hyperbolic distributions and distributions on hyperbolae, Scand. J. Statist. 5 (1978), pp. 151-157. | MR 509451 | Zbl 0386.60018

[6] Diaconis (P.) et Ylvisaker (D.) .- Conjugate priors for exponential families, Ann. Statist. 7 (1979), pp. 269-281. | MR 520238 | Zbl 0405.62011

[7] Dieudonné (J.) .- Infinitesimal calculus, Houghton Mifflin, Boston (1971). | MR 349286

[8] Doney (R.A.) .- Hitting probabilities for spectrally positive Lévy processes, J. London Math. Soc. 44 (1991), pp. 566-576. | MR 1149016 | Zbl 0699.60061

[9] Feller (W.) . - An introduction to probability theory and its applications, Vol. 2, Wiley, New-York (1966). | MR 210154 | Zbl 0138.10207

[10] Imhof (J.P.) . - On the time spent above a level by a Brownian motion, Adv. Appl. Prob. 18 (1986), pp. 1017-1018. | MR 867098 | Zbl 0618.60079

[11] Jeffreys (H.) .- Theory of probability, Oxford University Press (1948). | Zbl 0030.16501

[12] Jorgensen (B.) .- Some properties of exponential dispersion models, Scand. J. Statist. 13 (1986), pp. 187-198. | MR 873073 | Zbl 0655.62010

[13] Jorgensen (B.) .- Exponential dispersion models, J. Roy. Statist. Soc. Ser. B49 (1987), pp. 127-162. | MR 905186 | Zbl 0662.62078

[14] Jorgensen (B.) .- The theory of exponential dispersion models and analysis of deviance. I.M.P.A. Rio de Janeiro (1992). | MR 1182990 | Zbl 0983.62502

[15] Jorgensen (B.), Letac (G.) et Seshadri (V.) .- Sur une propriété des familles exponentielles naturelles de variance quadratique. Canadian Jour. Statist. 17 (1989), pp. 1-8. | MR 1014085 | Zbl 0676.62009

[16] Kokonendji (C.C.) .- Caractérisation de fonctions variance de Seshadri des familles exponentielles sur IR, C.R. Acad. Sci. Paris. 314, série I (1992), pp. 1063-1068. | MR 1168536 | Zbl 0755.62022

[17] Kokonendji (C.C.) .- Exponential families with variance functions in √ΔP(√Δ) : Seshadri's class, Test 3, n° 2 (1994), pp. 99-148. | MR 1365729 | Zbl 0836.62015

[18] Kokonendji (C.C.) et Seshadri (V.) .- La méthode de Lindsay appliquée à la construction de familles exponentielles de fonctions variances de degré 4 en √m, C.R. Acad. Sci. Paris 314, série I (1992), pp. 305-308. | MR 1151719 | Zbl 0743.62015

[19] Kokonendji (C.C.) et Seshadri (V.) .- The Lindsay transform of natural exponential families, Canadian Jour. Statist. 22, n° 2 (1994), pp. 259-272. | MR 1295692 | Zbl 0811.62022

[20] Letac (G.) . - La réciprocité des familles exponentielles naturelles sur IR, C.R. Acad. Sci. Paris, 303, série I (1986) pp. 61-64. | MR 851270 | Zbl 0591.60003

[21] Letac (G.) . - The classification of natural exponential families by their variances functions, Proceeding of the 48th session of the International Statistical Institute, Vol. LIV, Book 3 (1991).

[22] Letac (G.) .- Lectures on natural exponential families and their variance functions, I.M.P.A. Rio de Janeiro (1992). | MR 1182991 | Zbl 0983.62501

[23] Letac (G.) et Mora (M.) .- Sur les fonctions-variances des familles exponentielles sur R, C.R. Acad. Sci. Paris 302, série I (1986), pp. 551-554. | MR 845646 | Zbl 0591.62012

[24] Letac (G.) et Mora (M.) .- Natural real exponential families with cubic variance functions, Ann. Statist. 18 (1990), pp. 1-37. | MR 1041384 | Zbl 0714.62010

[25] Mora (M.) .- Classification des fonctions-variances cubiques des familles exponentielles sur IR, C.R. Acad. Sci. Paris 302, série I (1986), pp. 587-590. | MR 844163 | Zbl 0613.60008

[26] Morlat (G.) . - Les lois de probabilité de Halphen, Revue de Statist. Appli. 4, n° 3 (1956), pp. 21-46. | Numdam

[27] Morris (C.-N.) .- Natural exponential families with quadratic variance function, Ann. Statist. 10 (1982), pp. 65-80. | MR 642719 | Zbl 0498.62015

[28] Prabhu (N.U.) . - Ladder variables for a continuous time stochastic process, Z. Wahrscheinlichkeitstheorie verw. Geb. 16 (1970), pp. 157-164. | MR 278392 | Zbl 0193.45003